# SDR HNAA2013031500126

- Difficulty date: March 15, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 50,888 hours, 56,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSTAIR DOOR EMERGENCY LIGHT SYS WOULD NOT EXTINGUSH.  OPS CHECKED EMERGENCY LIGHT SYS IAW WC 33-50-03.  OPS CHECKED GOOD.  OK FOR SERVICE.
